# SDR SWAA2019041031561

- Difficulty date: March 20, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146A5800
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 242VF LOWER SURFACE IS PUNCTURED AND CRACKED AT CUTOUT FOR OUTBOARD FORWARD GALLEY MOUNT. / REPAIRED FLOOR BOARD PANEL 242YF IAW SRM.
